# SDR HALA2018101500499

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 26,498 hours, 62,355 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - APPROACHING OUT CRUISE ALTITUDE OF 25000' WE HAD A "ENG L SYS FAIL AND ENG L FADEC ALTN" PERFORMED QRH LEFT ENG INDICATING HAD A X TALKED TO MTN AND DIVERTED TO THE NEAREST AIRPORT, WHERE AN UNEVENTFUL LANDING WAS MADE. REMOVED AND REPLACE NR 1 ENG FMU PER AMM 73-21-03-000-801 AND AMM 73-21-03-400-801 UP TO STEP 3.F(2), LEAK CHECK PENDING. OPS CHK PENDING. REMOVED AND REPLACED NR 1 EEC PER AMM 73-21-01-000-801 & 73-21-01-400-801. RETURN TO SERVICE OK. COMPLETED REMAINING STEPS FOR FMU LEAK AND OPS CHECK PER AMM 73-21-03-400-801. LEAK CHECK AND OPS GOOD.
